# SDR CX7A194J0403

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 26,929 hours, 311,174 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734362450
- Condition: Contaminated
- Location: Lt Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT TAILPIPE HOT LIGHT ILLUMINATED WHEN POWER SELECTED ON.  MOISTURE PRESENT IN AREA.  RAN ENGINE AND LIGHT EXTINGUISHED.
